# SDR ABXA060067

- Difficulty date: January 18, 2006
- Submitted: February 1, 2006
- Operation: Air carrier
- Aircraft: N908AX
- Make and model: Doug DC-9-31
- Aircraft serial: 47008
- Aircraft time: 58,899 hours, 60,789 cycles
- System (JASC): 5312 · Fuselage Main, Bulkhead
- Part: Bulkhead
- Part number: 99115467
- Condition: Corroded
- Location: Bs 996
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT LOWER CARGO BULKHEAD WEB, STA 996 LEFT, CORRODED AT NUMEROUS AREAS.  REMOVED AND REPLACED WEB IAW DC9 SRM 53-11-3.
